Previous |  Up |  Next


Title: Sur le calcul effectif des nombres de Bernoulli (French)
Title: On the effective calculation of the Bernoulli numbers (English)
Author: Petr, K.
Language: French
Journal: Aktuárské vědy
Volume: 8
Issue: 3
Year: 1948
Pages: 89-94
Category: math
Keyword: Bernoulli numbers
MSC: 11B68
idMR: MR0032013
Date available: 2015-12-15T06:43:14Z
Last updated: 2016-04-11
Stable URL:


Files Size Format View
AktuarskeVedy_08-1948-3_1.pdf 791.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo